# SDR SIMA20140916010

- Difficulty date: September 16, 2014
- Submitted: September 25, 2014
- Operation: Air carrier
- Aircraft: N624AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145111
- Aircraft time: 36,627 hours, 33,175 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Inverter
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

UPPER SERVICE DOOR EMER EXIT SIGN INOPERATIVE.  R & R EMER LIGHT DC & AC INVERTOR 2 IAW AMM 33-50-11.  OPERATIONS CHECKED GOOD.
